# SDR AALA2009021100067

- Difficulty date: January 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE TOP OF STIFFENER ON UPPER END OF STATION 1338 BULKHEAD AT LONGERON 4 LEFT.  INSTALLED NEW SERVICEABLE ANGLE ON STIFFENER UPPER END OF STATION 1338 BULKHEAD AT LONGERON 4 LEFT PER SRM 51-01-00.
